Afrika Statistika

The relaxed stochastic maximum principle in optimal control of diffusions with controlled jumps

Hanane Ben Gherbal and Brahim Mezerdi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


This paper is concerned with optimal control of systems driven by stochastic differential equations (SDEs), with jump processes, where the control variable appears in the drift and in the jump term. We study the relaxed problem, in which admissible controls are measure-valued processes and the state variable is governed by an SDE\ driven by a counting measure valued process called relaxed Poisson measure such that the compensator is a product measure. Under some conditions on the coefficients, we prove that every diffusion process associated to a relaxed control is a limit of a sequence of diffusion processes associated to strict controls. As a consequence, we show that the strict and the relaxed control problems have the same value function. Using similar arguments, we prove the existence of an optimal relaxed control. In a second step, we establish a maximum principle for this type of relaxed problem.


L'objectif de cet article est l'étude du contrôle optimal de systèmes dirigés par des équations différentielles stochastiques (EDS), présentant des sauts, où le paramètre de contrôle apparaît aussi bien dans le drift que dans le terme de saut. Nous étudions le problème relaxé, dans lequel les contrôles admissibles sont des processus à valeurs mesures et la variable d'état est gouvernée par une EDS dirigée par une mesure de comptage appelée mesure de Poisson relaxée, dont le compensateur est une mesure produit. Sous certaines hypothèses sur les coefficients, nous montrons que tout processus de diffusion associé à un contrôle relaxé est limite d'une suite de diffusions associées à des contrôles stricts. Comme conséquence, nous établissons que les problèmes de contrôle strict et relaxé ont la même fonction de valeurs. En utilisant des arguments similaires, nous montrons l'existence d'un contrôle optimal relaxé. Dans une deuxième étape, nous démontrons un principe du maximum pour ce type de problème relaxé.

Article information

Afr. Stat., Volume 12, Number 2 (2017), 1287-1312.

Received: 17 April 2017
Accepted: 27 July 2017
First available in Project Euclid: 14 September 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 93E20: Optimal stochastic control 60H10: Stochastic ordinary differential equations [See also 34F05]

Stochastic control Stochastic differential equation jump process optimal control, relaxed control maximum principle


Ben Gherbal, Hanane; Mezerdi, Brahim. The relaxed stochastic maximum principle in optimal control of diffusions with controlled jumps. Afr. Stat. 12 (2017), no. 2, 1287--1312. doi:10.16929/as/2017.1287.105.

Export citation